# SDR CALA2014102492560

- Difficulty date: October 24, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,908 hours, 13,713 cycles
- Engine: Pwa PW4052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1351-1373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT AFT OF RT AFT CARGO DOOR, FWD OF LIGHT.   DAMAGED AREA CUT OUT BETWEEN BS 1351 & 1373, STRINGER 28R TO 29R.  FABRICATED A REPAIR DOUBLER & TRIPLER & INSTALLED IAW REO G15668, REV B & UA ECRA 5361-01030.  IAW ECRA, THE SKIN REPAIR BETWEEN BS 1360-1385, STRINGER 27R-30R HAS RECEIVED FIRST STAGE APPROVAL.
